Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

2 year old having diarrhea and vomiting. Need medication

my son is almost 2 yrs old and having a diarrhea and vomiting consisting since 2 weeks. some days he don t do vomit only diarrhea and some days both. some times he had 3 diapers of lose motion and some times more than 3 same thing for vomit as well he never had less than 3 we try to give him light food nothing stays in his stomach either way it comes out
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

It looks like your kid is having gastroenteritis.
Have you taken him to your doctor? If not please have him seen as its already 2 weeks now.

For repeated vomiting, he will need medicines like Domperidone.

Since he has both loose stools and vomiting, his hydration has to be taken care of. Give him plenty of fluids avoiding milk and fruit juices. You may give him vegetable soups, plain water, curd, ORS.
Boiled potato, Rice based porridge will be good.

Probiotic sachets (Econorm, Bifilac) can be given that will reduce the frequency and duration of diarrhea.

Since its 2 weeks now, its better to have his stool examined for reducing substances, ova and cyst.
Mostly below 2 years its viral. And after such an infection, kids may develop temporary lactose intolerance. In such a case you might have to stop his milk for some time.

Hope my answer helps you.
Wish a speedy recovery for your kid.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor